Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 03:42:14 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 642846
  • Total Topics: 48904
  • Online Today: 213
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 153
Total: 156

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 3 weeks on Truvada & Stocrin and i'm loving it  (Read 4559 times)

0 Members and 1 Guest are viewing this topic.

Offline Tp01

  • member
  • Posts: 1
3 weeks on Truvada & Stocrin and i'm loving it
« on: October 22, 2009, 08:37:17 AM »
 Hi all,

after a long deciding phase i started treatment. Shu! it was hectic on day 1. My u&e results were not good so i was on truvada for alternative days for 2 weeks, after 2 weeks i went for the bloods again and vuwala... my U&E was back to normal. I haven't experienced much side effects, the only thing i noticed was a rash on my face, urinating more ofter @ night needle pocking under my feet more @ night.

People i know told me about nightmares and the likes but i haven't experienced those except for the fact that i sleep like a baby these days, i just wake up to go to the loo  feeling high then i shoot back into a deep sleep. During the day, I'm so energetic than before. This has changed my life dramatically.

The spirit is not to stress but to stay positive all the way!

Keep the Faith!
Tp01

Offline Langie

  • Member
  • Posts: 19
Re: 3 weeks on Truvada & Stocrin and i'm loving it
« Reply #1 on: November 16, 2009, 10:53:32 AM »
thanx for posting!
tell me about the deciding time.
its now 6 months for me trying to decide whether or not start treatment.
am scared of the side effects and the many pills to put up with.
this is very encouraging.
thanx for posting

tendai

  • Guest
Re: 3 weeks on Truvada & Stocrin and i'm loving it
« Reply #2 on: November 17, 2009, 05:09:26 AM »
im about to start, i havent seen the doctor yet, might go today.  i think its time for me to start, my health's not been the best lately. what made you finally take the leap? im totally afraid of the side effects and the money involved. not sure i can afford all that just now. your experience with the meds is encouraging, how many pills are you taking a day?
« Last Edit: November 17, 2009, 05:12:52 AM by tendai »

Offline Langie

  • Member
  • Posts: 19
Re: 3 weeks on Truvada & Stocrin and i'm loving it
« Reply #3 on: November 18, 2009, 04:27:02 PM »
@Tendai!
am so sorry that your in that situation but i hope with God's intervention you get a break through.
i do understand the pain of Hiv plus the difficult to access the ARVS.
my heart goes out to you.
L.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.